Can sudafed nasal decongestant cause diarrhoea?

Perhaps. Diarrhea and other GI symptoms may be a possible side effect of Sudafed but then again constipation may be its side effect as well.

Related Questions

Is children's sudafed with just Phenylephrine for nasal decongestant safe for almost 4yr old? I know Phenylephrine is ok for 2+yrs. 33#, dob 9/30/11

Not necessary . Mild upper respiratory infections are self limited illnesses. Decongestants such as phenylephrine only treat the symptoms, not the illness itself and all medications have potential side effects. It's better to use normal saline nasal drops or spray. If fever recurs, lethargy appears, decreased apetite, worsenning cough or other complications, have him seen by a doctor. . Read more...

I take regular sudafed but its only unclogging one nostril. Are there any other nasal decongestants that are non drowsy?

Yes. The best decongestants are inhaled intranasal steroids and they are recommended for allergies. Sudafed is ok short term, the over the counter version "Afrin" can potentially cause rebound increased congestion. If this is chronic congestion, you should probably see a physician for Rx for intranasal steroids. They are non drowsy. Read more...